MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity I Free T4 Reagent Kit; Radioimmunoassay, free thyroxine

Abbott Ireland Diagnostics Division Alinity I Free T4 Reagent Kit; Radioimmunoassay, free thyroxine
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i free t4 results for multiple patients.The following data were provided: sid (b)(6)(female, born 1947) (7sep2026) initial: >64.35 pmol/l, repeat: 19.13 pmol/l, 17.70 pmol/l.Sid (b)(6)(male, born 1979) ((b)(6) 2026) initial: >64.35 pmol/l.Repeat: 15.31 pmol/l.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely elevated alinity i free t4 results for multiple patients.The following data were provided: sid (b)(6) (female, born 1947) (b)(6) 2026) initial: >64.35 pmol/l repeat: 19.13 pmol/l, 17.70 pmol/l.Sid (b)(4) (male, born 1979) (b)(6) 2026) initial: >64.35 pmol/l repeat: 15.31 pmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending identified an increase in complaint activity for the alinity i free t4; however, no trends were identified for lot 87264ud00.A labeling review concludes that the complaint issue is adequately addressed.A device history record review did not identify any nonconformances, potential nonconformances or deviations associated with lot 87264ud00 and the complaint issue.Customer field data was used to assess the performance of the alinity i free t4 using worldwide data.The median patient result for the complaint lot is within the established limits, indicating that the reagent lot is performing acceptably in the field.Based on our investigation, no systemic issue or deficiency of the alinity i free t4 lot 87264ud00 was identified.

Brand Name
Alinity I Free T4 Reagent Kit
Common Device Name
Radioimmunoassay, free thyroxine
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50846171
Report Number3005094123-2026-00477
Device Sequence Number10269849
Product Code CEC
UDI-Device Identifier00380740121822
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P70-30
Device Lot Number87264UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (b)(6).; ALNTY I PROCESSING MODU, 03R65-01, AI04434
Patient SexUnknown